# SDR CA030321005

- Difficulty date: March 14, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 467065
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF FROM BASE THE MLG WAS SELECTED UP, THE NLG AND RT MLG RETRACTED NORMALLY, BUT THE LT MLG DID NOT ACHIEVE AN UP AND LOCKED STATUS MLG WARNING LIGHTS ON AND LT MLG DOORS REMAINED OPEN. THE AIRCRAFT MADE A NORMAL LANDING AT NEXT BASE.INSPECTION OF THE LH MLG REVEALED THAT THE LT LOWER STRUT FAIRING ASSY ALONG WITH FAIRING ATTACHMENT BRACKET HAD SEPARATED FROM ITS UPPER ATTACHMENT POINT AND WAS BENT REARWARDS AND DOWN. IT WAS ASCERTAINED THAT THE REASON THAT THE LH MLG DID NOT FULLRETRACT WAS THAT THE SEPARATION AND RELOCATION REARWARDS OF THE LH LOWER STRUT FAIRING ASSY PREVENT ED THE MLG UPLOCK HOOK FROM ENGAGING THE UPLOCK ROLLER. THE LT LOWER STRUT FAIRING ASSY WAS REMOVED FROM THE LANDING
